MAUDE Adverse Event Report: SEDECAL SA SEDECAL; DIAGNOSTIC X-RAY OVERHEAD TUBE STAND

SEDECAL SA SEDECAL; DIAGNOSTIC X-RAY OVERHEAD TUBE STAND
Model Number NOVA FA
Medical Device Problem Codes Unintended System Motion (1430); Device Issue (2379)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The two cables and pulley were taken to sedecal the same morning of may 25th for a deeper analysis.The rest of the damaged equipment, once removed, was taken to sedecal facilities for further investigation.On monday may 28th, we proceeded to assemble the pulley removed in a similar equipment existing at sedecal facilities.When operating the equipment in such conditions, an unusual noise was detected in the vertical movement.Once the cause of this was analyzed, it was found that the noise was due to friction between the two steel cables, which had come into contact due to the greater wear produced in one of the grooves of the pulley in question we will communicate to all customers a mandatory review of the entire installed base by the various technical services to verify the status of this pulley and the two steel cables, proceeding to change them in case of detecting any deterioration in the cables or irregular or excessive wear of the pulley.
 
Event or Problem Description
This incident involves a malfunction in a diagnostic x-ray system, specifically the overhead tube crane.This is a ceiling mounted device which holds the x-ray tube and the collimator.This assembly can be moved both horizontally and vertically.In this case, the assembly fell to the ground without any command from the operator to do this.Had there been a person underneath the tube crane at the time, that person could have been severely injured or killed because of the mass involved.

Brand Name
SEDECAL
Common Device Name
DIAGNOSTIC X-RAY OVERHEAD TUBE STAND
Manufacturer (Section D)
SEDECAL SA
pelaya, 9 .
pol. ind. rio de janeiro
algete, madrid 28110
SP  28110
MDR Report Key7633941
Report Number9617251-2018-00001
Device Sequence Number1529648
Product Code IYB
UDI-Device Identifier08436046001930
UDI-Public08436046001930
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K133782
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNOVA FA
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2018
Initial Report FDA Received Date06/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1